Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Wick, Brett D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Sarkar, Jaydeb, Sasane, Amol and Wick, Brett D. (2013) Doubly commuting submodules of the Hardy module over polydiscs. Studia Mathematica, 217 (2). pp. 179-192. ISSN 0039-3223

Mortini, Raymond, Rupp, Rudolf, Sasane, Amol and Wick, Brett D. (2010) Topological stable rank of H ∞(Ω) for circular domains Ω. Analysis Mathematica, 36 (4). pp. 287-297. ISSN 0133-3852

This list was generated on Tue Jun 18 08:07:35 2024 BST.